Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Two remarks on A. Gleason's factorization theorem


Author: Giovanni Vidossich
Journal: Bull. Amer. Math. Soc. 76 (1970), 370-371
MSC (1970): Primary 5425, 5460; Secondary 5440
MathSciNet review: 0256365
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématique. I: Les structures fondamentales de l’analyse. Fascicule VIII. Livre III: Topologie générale. Chapitre 9: Utilisation des nombres réels en topologie générale, Deuxième édition revue et augmentée. Actualités Scientifiques et Industrielles, No. 1045, Hermann, Paris, 1958 (French). MR 0173226 (30 #3439)
  • 2. J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. MR 0170323 (30 #561)
  • 3. E. Michael, ℵ₀-spaces, J. Math. Mech. 15 (1966), 983–1002. MR 0206907 (34 #6723)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5425, 5460, 5440

Retrieve articles in all journals with MSC (1970): 5425, 5460, 5440


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12482-X
PII: S 0002-9904(1970)12482-X